Depersonalization Support Forum banner
1 - 6 of 6 Posts
G

·
Discussion Starter · #1 ·
Hi,

It's been 2 weeks since I take Paxil 10 mg, and I am very frustrated... it doesn't work like I want... I still feel like in a dream, sometimes (like today), it's worse, and I end up crying. It seems to helps for DP, but not for DR. I am very impatient and sad and frustrated. I try less clonazepam, but today I took more because I did a panick attack. But I realize more clonazepam doesn't help at all for unreality feeling. I feel less there again.

I know I wished that Paxil helped me (in 2 weeks!) but now I am so confusd and frustrated not to see the end of this nightmare. I tried many meds, nothings seems to really help me with unreality /estrangment feeling and time distortions. I miss my old self.

Just to say I am hopeless... in case someone can cheer me up. I try so much to get rid of it : exercice, focus outward (I went to New Brusnwick, to the beach, but the unreality feeling was there!!!!), I just can't understand all this confusion all the time. What's happened to my brain???

I am very depressed, and without any meds, I want to die. So I think I am better with med, but I doesn't help for DP/DR.

Sorry for my post, I am so frustrated. And hopeless.

Cynthia
 
G

·
Discussion Starter · #2 ·
10 mg a day for two weeks is a very low dose of paxil.

Over time, I imagine the doctor will try to increase you to 20 mg per day. But he's going slow so you don't have many side effects.

You'd have to be on 20 mg a day for about 3-5 weeks before you really knew if that med was helping.

Peace,
Janine
p.s. and I certainly sympathize with your current states. I know, I used to say the same thing "what happened to my brain?!" I know. ANd all I can promise you is that NOTHING has happened to your brain. not in the sense of damage. Your mind is functioning in a post-trauma mode and it's pulling out all the stops it has in response to assault. Once you start calming, once you can find something to help you out of Red Alert mode, all mental functioning will return intact.
 
G

·
Discussion Starter · #3 ·
Thanks Janine,

You always have the good words. :D Is it normal that in the beginning of Paxil you feel more bizarre and lost than before (or different)? Maybe it's normal, I always want no side effects and I know it has some. I feel like my perception is different (than with others SSRI) but not better, just... diffrent for now. Like my brain try to adjust.

I just feel more calm, more tired, headaches, and less focus on DP. But I feel so stone. Maybe it's normal?? Also, I can't focus on my obsessions like before. It goes away, like I can't concentrate on it. My mind gets blank:) Also, I have no good short term memory.

Thanks.

Cynthia
 
G

·
Discussion Starter · #4 ·
Oh, yeah...any ssri can make you feel spacey and goofy while your brain adjusts to it. If they are sensations you can stand, try to wait them out and after a month or so, they'll go away.

Peace,
Janine
 
G

·
Discussion Starter · #5 ·
The first few weeks of starting an SSRI are always the toughest. Increased anxiety and depression are documented symptoms for initial SSRI dosing. You will not notice a profound effect from taking these drugs until the 6-8 week mark according to experts. I know that the first 2 months of paxil were absolutely miserable for me, but after that I did experience some well needed relief and the anxiety and DP lessened considerably. If you want to find relief with SSRI's then you will need to be patient. These drugs are not like benzos in that they will never work immediately.

Neal
 
G

·
Discussion Starter · #6 ·
Thanks all.

i HATE feeling more strange than before meds... but do I have the choice? Without anything (I toughed 2 weeks), I felt so sad, crying all the time, anxiety all the time, fear of going crazy all the time, but moments of clarity, followed by moments of pure fear. I didn't want to see friends, and my boyfriend was angry at me. On top of that, pure DP/DR, and hopelessness, because I thought nothing could help me.

Now, with SSRI, I just feel more stoned, (I take it since 2 weeks!), and I feel DR maybe more than ever, but less DP. I feel relaxed in my house (pfew), but outside, with my boyfriend and baby, I feel stressed and DR is worse. I HATE this DR feeling, hate it hate it hate it. I KNOW reality isn't feeling stoned.

I hate to be stoned to function in life. I would like so much that my mind was cristal clear like before. Now I have no ambition, it's not me!!!

Anyway thanks for being there, :(

Cynthia
 
1 - 6 of 6 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top